Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Antibiotics for pain after intercourse, pain while urinating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   Hello
Doctor :   how can i help u
User :   Ok very personal question
User :   Just a few days ago I had noticed a pain after intercourse
Doctor :   please proceed i will help u
User :   Then on Monday night, I noticed a sore in my genitle area
User :   I proceeded to go the doctor, and I was having a horrible pain with urination as well
User :   When they examined me they said it could be the possibility that it was genital herpes and that this was my first outbreak
User :   The test will not come back for up to 2 weeks
User :   in the mean time they just gave me the acyclovir to help treat the systems
Doctor :   ok
User :   she assured me this would help I would start feeling much better within a day or 2
User :   I feel like the symptoms are only getting worse
User :   the medicine does not seem to be helping at ALL
Doctor :   ok
User :   I feel like I could have to go to the hospital because I am having so much pain while urinating
Doctor :   Can you please tell me the medicine name
User :   is it possible this is something that might only need to be treated with antibiotics?
User :   acyclovir
Doctor :   ok
Doctor :   Please tell me your age?
User :   20
Doctor :   ok
Doctor :   and this problem is from last 7 days?
User :   I noticed the problem monday night
User :   went to the doctor on tuesday, started taking the medicine tuesday
Doctor :   and this Acyclovir have you taken how many times in a day?
User :   3 times a day, 400mg tablets
Doctor :   ok
Doctor :   and as per you view there is no relief from this?
Doctor :   ok

Doctor :   I will help you with this problem
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor